Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

June 4, 2012Barrow County, Jackson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 4, 2012, 2:45 AM EDT for Barrow County, Jackson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 2:45 AM EDT (06:45 UTC)
Expired
Jun 4, 2012, 3:15 AM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Barrow County, GA, Jackson County, GA

The radar

The Atlanta radar (KFFC), 123 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
815 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1442 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.4
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

249 
WWUS82 KFFC 040645
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT MON JUN 4 2012

GAZ023-025-035-040715-
245 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...HALL AND JACKSON COUNTIES UNTIL 315 AM EDT...

AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENDERGRASS TO CHESTNUT MOUNTAIN...MOVING
EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW...HALL AND JACKSON COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATEAU ELAN...
THOMPSONS MILL...BRASELTON...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...TALMO...COUNTY LINE...HOSCHTON...
PENDERGRASS...FORT YARGO STATE PARK...WINDER...RUSSELL...APPLE VALLEY
AND JEFFERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3418 8339 3416 8336 3412 8335 3404 8339
      3393 8370 3410 8383 3412 8382 3413 8385
      3417 8387 3430 8373
TIME...MOT...LOC 0645Z 289DEG 31KT 3419 8355 3422 8366
          3416 8375

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 4, 2:43 AM EDT, 2 minutes earlier.

Area forecast discussion, Jun 4, 2:43 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 AM EDT MON JUN 4 2012

.PREV DISCUSSION... /ISSUED 949 PM EDT SUN JUN 3 2012/

UPDATE...
NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST
ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE
FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION
WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE
FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE
AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN
THE CURRENT GRIDS AS WELL.

&&
PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS
SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF
SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND
LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT
THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK
OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH
UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY
THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES.
THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR
UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT
WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA
MONDAY INTO MONDAY NIGHT.

FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND
MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW
NORMAL FOR MONDAY.

OVERALL CONFIDENCE IS MEDIUM.

BDL

LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE
START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO
SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS
FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA
WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH.
LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN
PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK
IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND
THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA-
FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY
NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR
THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME
LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO
SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING
SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF
THE SOUTHEAST COAST SUNDAY.

49

FIRE WEATHER...
HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS
AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER
STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO
AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO
FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME.

49

&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS STILL PREVAIL AT THE TAF SITES BUT THAT WILL CHANGE
SOON AS SHRA/TSRA MOVE INTO THE AREA. MAIN LINE OF SHRA/TSRA STILL
NORTH OF THE TAF SITES BUT THE LINE IS SLOWLY CREEPING SOUTHWARD.
HAVE INTRODUCED TSRA INTO ATL AREA TAF BETWEEN 0408/0411. THUNDER
SHOULD DIMINISH AFTER THAT SO ONLY GOING WITH SHOWERS 12Z TO 17Z.
WITH DAY TIME HEATING SHOULD SEE TSRA ACTIVITY PICK BACK UP THIS
AFTERNOON/EVENING. WINDS WILL STAY OUT OF THE W TO NW IN THE
5-10KT RANGE. EXPECTING GUST TO 20KT BETWEEN 17Z-23Z. VSBYS SHOULD
STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. CEILINGS SHOULD DO
THE SAME AS WELL.

//ATL CONFIDENCE...
06Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          82  64  83  60 /  70  60  30  20
ATLANTA         83  67  82  63 /  70  60  20  10
BLAIRSVILLE     80  60  79  56 /  70  60  30  30
CARTERSVILLE    81  63  83  55 /  70  60  30  20
COLUMBUS        88  70  87  65 /  50  50  30  10
GAINESVILLE     82  64  80  61 /  70  60  30  20
MACON           86  68  87  63 /  70  60  40  10
ROME            85  66  84  57 /  70  60  20  20
PEACHTREE CITY  82  66  83  57 /  70  60  20  10
VIDALIA         88  71  86  67 /  70  60  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Jun 3, 8:11 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT SUN JUN 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
811 PM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS
EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE
REST OF CENTRAL GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A
STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK
ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE
THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL
GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE
FROM LA GRANGE TO MACON TO ATHENS.

.DISCUSSION...
A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY
WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS
NORTHERN MISSISSIPPI AND ALABAMA.  ALTHOUGH INSTABILITY WILL BE
MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE
DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS.  WHILE SEVERE
WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS
MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING
MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP
ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH
GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF
THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE
STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT
WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 4, 2:13 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012

GAZ019-040645-
213 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
      3455 8506 3454 8509 3447 8509 3446 8511
      3443 8509 3442 8511 3439 8501 3425 8502
      3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
          3434 8527
Local storm report, Jun 4, 2:15 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     SUMMERVILLE             34.48N 85.35W
06/04/2012                   CHATTOOGA          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ONE TREE DOWN IN THE
            SUMMERVILLE AREA.

&&

DEESE
Local storm report, Jun 4, 2:26 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 AM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             6 E DAWSONVILLE         34.42N 84.01W
06/04/2012  E1.00 INCH       DAWSON             GA   PUBLIC

            THE PUBLIC ESTIMATED ONE INCH HAIL LASTING FOR A SHORT
            TIME SIX MILES EAST OF DAWSONVILLE.

&&

DEESE
Special weather statement, Jun 4, 2:32 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT MON JUN 4 2012

GAZ013-014-021-022-033-040700-
232 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...
CHEROKEE...DAWSON...FORSYTH AND FULTON COUNTIES UNTIL 300 AM EDT...

AT 227 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MARBLEHILL TO BRIDGEMILL...MOVING EAST AT
40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...CHEROKEE...DAWSON...FORSYTH AND FULTON COUNTIES
THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HOLLY SPRINGS...BUFFINGTON...CANTON...BALL GROUND...REAVIS
MOUNTAIN...BRIDGEMILL...NELSON...MARBLEHILL...TATE...HOLLIS LATHEM
RESERVOIR...UNION HILL...HICKORY FLAT...DAWSONVILLE...BIRMINGHAM AND
HIGHTOWER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3442 8398 3441 8397 3435 8398 3430 8393
      3422 8396 3419 8399 3419 8405 3415 8409
      3407 8412 3405 8410 3403 8414 3403 8418
      3421 8462 3448 8433
TIME...MOT...LOC 0633Z 287DEG 34KT 3440 8425 3430 8431
          3417 8447
Local storm report, Jun 4, 2:34 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 AM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             6 ESE DAWSONVILLE       34.39N 84.02W
06/04/2012  E1.00 INCH       DAWSON             GA   PUBLIC

            THE PUBLIC ESTIMATED ONE INCH HAIL LASTING FOR A SHORT
            TIME SIX MILES EAST OF DAWSONVILLE.

&&

DEESE
Special weather statement, Jun 4, 2:45 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EDT MON JUN 4 2012

GAZ023-025-035-040715-
245 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW...HALL AND JACKSON COUNTIES UNTIL 315 AM EDT...

AT 238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PENDERGRASS TO CHESTNUT MOUNTAIN...MOVING
EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW...HALL AND JACKSON COUNTIES THROUGH 315 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATEAU ELAN...
THOMPSONS MILL...BRASELTON...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...TALMO...COUNTY LINE...HOSCHTON...
PENDERGRASS...FORT YARGO STATE PARK...WINDER...RUSSELL...APPLE VALLEY
AND JEFFERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3418 8339 3416 8336 3412 8335 3404 8339
      3393 8370 3410 8383 3412 8382 3413 8385
      3417 8387 3430 8373
TIME...MOT...LOC 0645Z 289DEG 31KT 3419 8355 3422 8366
          3416 8375

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:22 AM EDTSpecial Weather StatementFFCWalker, Whitfield38 min
Jun 4, 1:02 AM EDTSpecial Weather StatementFFCChattooga, Gordon, Pickens43 min
Jun 4, 1:43 AM EDTSpecial Weather StatementFFCChattooga32 min
Jun 4, 1:47 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Gordon, Hall, Pickens43 min
Jun 4, 2:06 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall39 min
Jun 4, 2:13 AM EDTSpecial Weather StatementFFCFloyd32 min
Jun 4, 2:32 AM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth28 min
Jun 4, 2:53 AM EDTSpecial Weather StatementFFCTowns, Union, White37 min
Jun 4, 2:58 AM EDTSpecial Weather StatementFFCForsyth32 min
Jun 4, 3:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd37 min
Jun 4, 3:14 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee, Oglethorpe31 min
Jun 4, 3:29 AM EDTSpecial Weather StatementFFCTowns31 min
Jun 4, 9:22 AM EDTSpecial Weather StatementFFCCarroll, Heard23 min
Jun 4, 9:38 AM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup22 min
Jun 4, 10:02 AM EDTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jun 4, 11:34 AM EDTSpecial Weather StatementFFCChattahoochee, Stewart, Webster26 min
Jun 4, 12:20 PM EDTSpecial Weather StatementFFCTreutlen25 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.